CureZone   Log On   Join
headaches from diflucan
 
cotedor Views: 8,527
Published: 11 years ago
 

headaches from diflucan


I tried diflucan many months back but developed headaches and my dr recommended to stop using it. I need to go back on it because I am feeling really bad again and need to jump start the process all over again. Does anyone know if its ok to continue if you are getting headaches? Is that dangerous?

Appreciate any help.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

8.469 sec, (1)